# SDR CA141217016

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED UNCOMMANDED YAW OSCILLATIONS IN FLIGHT, QRH PROCEDURES FOLLOWED AND WAY DAMPERS DISENGAGED BUT OSCULLATIONS CONTINUED. ADJUSTING RUDDER TRIM TENDED TO INCREASE OSCILLATIONS. THE ACFT LANDED WITHOUT EVENT.  MAINT. REPLACED THE FCP, BOTH YAW DAMPERS ACTUATORS & BOTH RTL ACTUATORS.
